Main unwanted side effect of sedating antihistamines Sex chat place
As of June, 2012, I am sleeping six or seven hours fairly regularly, although any stress whatsoever can easily set me back.
Yawning brings me great pleasure and unexpected gratitude.
The best four hundred dollars I have ever spent (not covered by insurance, and Why IS that? For more than a year I was lucky if I got three or four hours of sleep, and I went days (nights, really) in a row with absolutely none. There were periods of crisis, but the clumsy interventions only made things worse (Ambien, which did not work and Haldol, which gave me 24 hours of uncontrollable facial movements).
My primary care provider is an advanced nurse practitioner at a “progressive medical center.” Avante specializes in naturopathic medicine.
Several eye doctors told me there was nothing wrong.
It was suggested in writing that, “as I became more emotional my eyes got worse.” This May, 2012, The Boston Center for Sight captured microscopic images of “striking damage to the corneal nerves.” This condition is called “Corneal Neuropathy.” It is considered progressive and permanent.
In 2010, while weaning off Seroquel, I developed photosensitivity.
Progressively, I lost the ability to read, look at computers, TV and movie screens, and in July, 2011, I could no longer keep my eyes open long enough to drive safely.Suffice to say that sleep is the body’s greatest treasure and the biggest challenge in both preserving mental health and surviving Seroquel withdrawal.The last issue I will discuss with you, patient reader, is the one that seems the least heard of, but the issue that has changed my life forever.My treatment has focused on amino acids, vitamins, medicinal herbs such as passion flower, bio-identical hormone replacement, and melatonin.I also have consulted regularly with my friend Ken Thomas, author of the book, “Side Effects; The Hidden Agenda of the Pharmaceutical Cartel.” Ken started Nurses for Human Rights and has worked tirelessly to help people recover from the harm caused by psychotropic drugs.My psychiatrist said to me, “People like you don’t get off meds.” I didn’t believe her. Since I was already an activist (being lied to often tends to politicize people), I had support within the psychiatric survivor community. Two weeks later I was rushed to the hospital with severe abdominal pain and bloating.Tags: Adult Dating, affair dating, sex dating